Coming off mitrazapine

C

Charlie2022

New member
Joined
Sep 17, 2018
Messages
2
#1
I’ve been taking Prozac for approx. 6 months, it has really helped with my depression but caused horrible anxiety-my doctor prescribed mitrazapine additionally, which has helped, but caused me to gain 17kg in 3 months :(
My doctor has suggested I stop the mitrazapine, and instead double my Prozac dosage. Wondering if this would be a good idea, considering this is what caused the anxiety in the first place? Any advice would be appreciated!
 
frogsplash

frogsplash

Well-known member
Joined
Dec 30, 2017
Messages
235
#2
generally speaking if u start taking a med and it causes anxiety, then you should wait for the anxiety to die down before increasing the med

i have no idea if that is the case- for someone starting taking prozac, which causes anxiety to increase, and then if you increase the prozac dose again, it then makes the anxiety go away... i don't know maybe the doctor is just trying stuff out in the hope that eventually something will work for you

i'm currently taking pregabalin for anxiety and it works REALLY well for me. if you are in the UK or a country which allows pregabalin on prescription, you could ask to try pregabalin. the good thing is you don't have to wait long to see if it works. it should start to work either right away, or in a few days.. to a week or two (you have to get on the right dose for you). i take 150mg pregabalin twice a day. i dont get any side effects apart from at first it made me feel a little dizzy, but that has gone away completely now.
 

Similar threads